Couldn't find what you looking for?

TRY OUR SEARCH!

okay, my boyfriend and i were messing around one night...
he assures me he didn't go in or "get on me"

still, just so i'd feel safe, we went out the very next day and got plan b and took it.

i haven't gotten my period but after the pill i did get spotting about 5 days later


i normally get my period around the second week of the month (10th, 11th, or 12th), and it's now 3rd week

i'm told i might get it up to a week late or so, but still..

am i ok?

Loading...

HI there, if you took Plan B, you need to expect to be off for awhile, so that's why you are experiencing odd periods right now. Next time, do you think that you could be careful and make sure that you use a condom always? That would help a lot more than taking Plan B as a primary form of contraception. What do you think?
Reply

Loading...

thanks for replying, i was really stressing out not knowing what happens


and yes i know, but thanks again...i won't be messin' around anymore
Reply

Loading...